My interesting experience with weaning off Effexor!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hopeful82
Veteran Member


Date Joined Jul 2005
Total Posts : 2433
   Posted 9/30/2006 11:56 AM (GMT -7)   
I have only been on 75 mg a day for the past 5 months. I'm weaning off it for the past week and a half. I have to say its been interesting to see how my "head" is reacting, lol. I havent' had any increased anxiety, which is great. But I do get these random moments of fuzziness and dizziness that only last for seconds. At night though, thats another story! Its like my brain is fighting itself to let me sleep... I'll be in that weird twilight stage where I'm barely asleep but still conscious, and my mind is fighting with itself to sleep or stay awake! its kinda freaky! Also, I've noticed my muscle spasms are getting a little out of control. I do'nt know if anyone else has experienced this, but its happend to be even before the Effexor where right when I'm about to fall asleep my leg will jerk or my whole body will jerk and I immediately wake up! Its so annoying, and man it annoys my hubby too, lol. It seems to be getting a little more common since I've began weaning off the meds though.
 
Anyways, its been an interesting ride so far.... only being on 75 mgs though means it will be a pretty quick ride for me :) Just wanted to share my experience!
ali
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*
 
"You cannot hope to build a better world without improving the individuals. To that end, each of us must work for our own improvement and, at the same time, share a general responsibility for all humanity, our particular duty being to aid those to whom we think we can be most useful." - Marie Curie
 
"The pessimist sees difficulty in every opportunity. The optimist sees the opportunity in every difficulty." - Winston Churchill
 
 


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 9/30/2006 1:42 PM (GMT -7)   

strong dreams or nightmares that wake you are fairly common when quitting an AD

did it help you with your anxiety, why are you quitting?


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


hopeful82
Veteran Member


Date Joined Jul 2005
Total Posts : 2433
   Posted 9/30/2006 2:02 PM (GMT -7)   
Yes, it helped me get over my anxiety. I am weaning off of it because I feel I can handle anxiety (if it ever comes back) with the techniques I learned in therapy, which I am also no longer doing. I feel pretty much cured at this point. But I'll hang on to my klonies should a major episode come around - although I really do not see that happening at all.
ali
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*
 
"You cannot hope to build a better world without improving the individuals. To that end, each of us must work for our own improvement and, at the same time, share a general responsibility for all humanity, our particular duty being to aid those to whom we think we can be most useful." - Marie Curie
 
"The pessimist sees difficulty in every opportunity. The optimist sees the opportunity in every difficulty." - Winston Churchill
 
 


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 9/30/2006 5:44 PM (GMT -7)   
I've been going through the muscle spasms and dizzinesss/ fussiness with my withdrawal from zoloft.

I'm still waiting for a space in a speacialist anxiety clinic and would love to one day get to a stage of no meds. Good luck with a med free future.

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 9/30/2006 6:36 PM (GMT -7)   
oh man sorry you are going through that. I hope it is short lasting and you can have a normal life again.

hopeful82
Veteran Member


Date Joined Jul 2005
Total Posts : 2433
   Posted 9/30/2006 7:30 PM (GMT -7)   
thank aussie, bethers :) i know these weird feelings will go away, its just inetersting to see how my body's reacting right now :) but i have a feeling itll all be back to normal next week!!
ali
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*
 
"You cannot hope to build a better world without improving the individuals. To that end, each of us must work for our own improvement and, at the same time, share a general responsibility for all humanity, our particular duty being to aid those to whom we think we can be most useful." - Marie Curie
 
"The pessimist sees difficulty in every opportunity. The optimist sees the opportunity in every difficulty." - Winston Churchill
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:54 AM (GMT -7)
There are a total of 2,732,004 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
190 Guest(s), 3 Registered Member(s) are currently online.  Details
lynbrez, imagardener2, Bhutan boy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer